# SDR EISA95281

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS AN 1.25 INCH LONG CRACK AT TOP HINGE CUTOUT FOR FORWARD ENTRY DOOR.  REPAIRED SKIN PER SERVICE BULLETIN 727-53-0198, FIG 3 AND 4.  (M)
